# SDR QXEA2022082200275

- Difficulty date: August 21, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 48,020 hours, 50,661 cycles
- System (JASC): 3300 · Lighting System
- Part: Power Supply
- Part number: ABS6138001
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT MAIN CABIN DOOR AND AFT PASSENGER AND SERVICE DOORS AND ASSOICATED OVERHEAD LIGHTS FAIL THE 10 MINUTE TEST OF TASK CARD 335000Q02. REPLACED POWER SUPPLIES IAW AMM 33-51-00-802 AND 33-51-01-400-802. CHECKS GOOD.
